U.S. doctors online nowAsk doctors free
FL
A 22-year-old male asked:

Can i take norco 10/325 for (l) knee injury it hurts on the sides.& phenergan (promethazine) 25mg & flexeril 5mg for muscle problems.& mobic 15 mg together.

2 doctor answers6 doctors weighed in
Dr. Vikram Patel
Pain Management 37 years experience
Combo for pain: Of course you can take tham together, but the real question is SHOULD YOU?? This is one of the highest addictive combination of drugs and has been abused for years. The habit is hard to quit and ultimately you may require higher doses. Best thing for muscular pain is exercises on a regular basis. Do yourself a favor and start with mild exercises and increase the over a few weeks and maintain.
Dr. Edward Hellman
Orthopedic Surgery 29 years experience
Not good idea: Norco, phenergan, (promethazine) and flexeril can all independently cause sedation; so you would probably be better off not taking them all at the same for fear of over sedation.
Dr. Jane McMillan
Obstetrics and Gynecology 23 years experience
I'm wondering why you would need the Phenergan? Nausea caused by the Norco? You could divide the Norco along the score and just take ½ tab. Then perhaps you could have pain relief without nausea. Just another idea. Thanks.
Nov 9, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 21, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.